Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Having frequent eye cysts on the eye lids. Is there a permanent cure? Using Blephamide

Hi Dr.John Meyer! I had the eye cyst last few week. It occured there places on my eyelid and I went to see the eye doctor and she gave me a Blephamide to use and I used it almost 15 days until now and this morning I saw one cyst happen again on my eyelid, so how can i do? because the medecine that my doctor gave me it not seem to work at all and very expensive too.Thanks doctor
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Ophthalmologist 's  Response
Frequent eye cysts on the eyelids can occur in many inflammatory conditions of the eyelids, the commonest conditions are hordeolum externum or hordeolum internum.
The causes for frequent recurrence of the cysts are some systemic diseases like diabetes mellitus or eye diseases like refractive errors, blepharitis.
Blephamide should not be used for long time as it it contains corticosteroid.
Hence please do consult your eye doctor for evaluation and treatment accordingly.
Thank you
Answered: Tue, 13 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor